# SDR DL777040660

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 21,137 hours, 4,218 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Part serial: 991A
- Condition: Burned
- Location: Lwr
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUR HRS INTO FLT F/A SMELLED ELEC ODOR IN CABIN MID GALLEY AREA SMELL DISSIPATED, 30 MIN LATER SMELL RETURNED AND THERE WAS A RECIRC FAN STATUS MSG IN COCKPIT.  TURNED BOTH RECIRC FANS OFF AND ODOR DISSIPATED.  MTC MSG 21-24700 RECORDED FOUND RT LWR REC FAN INOP.  NOTED BURNING ODOR UPON REMOVAL.  INSTALLED NEW FAN PER M/M, OPS NORMAL MAT SYS TEST PASS OK FOR SERVICE.
